Fill Out Your Profile to share more about you. Learn more...
Webinar: Corrective Breast Reconstruction: Getting the Results You Want Join us July 9, 2024 at 6pm ET. Register here.

Wondering when to get worried about headaches and nausea

Options

I've started having mild headaches recently. I've had headaches off an on before, so it is not completely abnormal, but they usually only lasted for a couple of days and were likely related to my menstrual cycle which is a non-issue now.

The headaches are pretty mild. I also am having mild nausea - which may be due to being on Verzenio. I started getting nausea early after taking it, but it was sporadic and now it is pretty consistent. I've had terrible nausea issues in the past, but was able to control it once I figured out what not to eat.

I don't know at what point to bug my MO... I had a brain MRI several months ago - I honestly don't remember the justification but I've had bad chemo brain and fatigue (and thus don't remember exactly what else was going on...) and they didn't see any sign of mets.

Thank you in advance for any comments and input!

Comments

  • parakeetsrule
    parakeetsrule Member Posts: 605
    Options
    If you're concerned enough to be asking here, I'd say it's concerning enough to bring up to your doctor. Anything new that's not getting better should be brought up just in case.
  • blue22
    blue22 Member Posts: 172
    Options

    Good point... I've tried digging into different threads to get a better idea of what is actually worrisome and turns out to be mets. But thanks to the headaches and concentration issues I've been having lately... I haven't found what I am looking for.

    I have found several posts of other people who were worried where luckily it turned out to be nothing!!! But not anything where it seemed minor and turned out to be something... I will keep looking but if anyone had something similar where it started out minor and ended up being mets please let me know.


  • exbrnxgrl
    exbrnxgrl Member Posts: 4,956
    Options

    Though not set in stone, the general school of thought is to seek medical advice if pain/symptoms persist for at least two weeks. Obviously, there are exceptions and you know your body.

  • parakeetsrule
    parakeetsrule Member Posts: 605
    Options
    Please just reach out to your doctor! Trying to find someone with the worst case scenario isn't helpful. And it doesn't matter. Headaches and nausea can be caused by many things so what someone else's symptoms turned out to be isn't relevant to yours. The best thing to do is stop going down the rabbit hole and make an appointment with your doctor to figure out what's going on!
  • serendipity09
    serendipity09 Member Posts: 769
    Options

    Blue - I agree, reach out to your doctor. He/she is gong to be sure to attend to you how they see fit given your specific circumstances. I've been suffering with headaches (no nausea though) since I had my surgery 8 weeks ago and I think it just may be stress related, but I don't know that for sure. I went through the same thing after radiation and the headaches lasted months. They did a MRI on my brain and found nothing thankfully, but I'd rather err on the side of caution and continue to inform them. They are already aware that I was having them at my 5 week check up and told me to notify them if they continue. I also just made an appointment to have my eyes checked.

    I hope you get some relief and that it's nothing.

  • bong
    bong Member Posts: 40
    Options

    Hi - for what it's worth, I'm on Verzenio and it gives me nausea. Not often and quite mild but usually coincides with stomach cramps/ diarrhea feeling. I relayed this to my MO and she had a patient who only pretty severe nausea but no diarrhea with Verzenio.

    I've been having headaches as well. Mild and just started the past few days. It is the back of my head and skull. I've had it during chemo and radiation and when I described it to my MO And RO, they said it sounded like stress. It feels to me like a low grade flu headache. My MO had obliged and given me an mri and it came back clear, Yesterday, I started with a nutrition supplement drink and i don’t have the headache anymore

  • blue22
    blue22 Member Posts: 172
    Options

    Thank you everyone for the responses! I have reached out to my medical team and am waiting for them to get back to me.

    bong - thanks for the comment about Verzenio - I was also thinking about Verzenio - and it is my hope that is the source of the headaches and nausea. I had some nausea early on, but this is more consistent. The regular headaches are a new thing. Diarrhea is off an on, and fatigue is definitely an issue. What was the nutritiohn supplement drink you were given?